Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

136 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Can Ashwagandha be given along with Axepta?

Answered by
Dr.
Dr. Sudhir Kumar

Neurologist

Practicing since :1994

Answered : 5687 Questions

default
Posted on Mon, 18 Aug 2014 in Headache and Migraines
Question: Hi,
My brother who is 26 years now is suffering from XXXXXXX Disease, now developing lack of concentration, lil violent behavior, anxiety, self talking in alone. I am consulting with doctors of neurology and psychiatry. Currently Axepta 10 mg is running twice a day for behavior control and concentration, with no hope from doctors for cure. I am reading multiple studies on internet since two years, where little hope is identified in ayurveda, by usage on ashwagandha as it regenerates dead protein cells, which reverse the HD process. Can we give Ashwagandha with Axepta 10 mg. I have asked with the concerned doctors, but they dont have time to respond, please suggest and guide, we are really tense
doctor
Answered by Dr. Sudhir Kumar 6 hours later
Brief Answer:
You can give Ashwagandha with Axepta.

Detailed Answer:
Hi Mr XXXXXXX

Thank you for posting your query.

I have noted your brother's symptoms and his diagnosis.

Ashwagandha can be safely given with Axepta (Atomoxetine).

As you have rightly pointed out, there is no cure for this genetic disease in Allopathy branch. If there is some hope in Ayurveda for Huntington's disease, then, we can might as well try it.

Please keep me informed about his progress.

I hope my reply has helped you.

I would be pleased to answer, if you have any follow up queries or if you require any further information.
     
Best wishes,
Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology) XXXXXXX Consultant Neurologist
Apollo Hospitals, XXXXXXX
For DIRECT QUERY to me: http://bit.ly/Dr-Sudhir-kumar
My blog: http://bestneurodoctor.blogspot.com/

Above answer was peer-reviewed by : Dr. Ashwin Bhandari
doctor
default
Follow up: Dr. Sudhir Kumar 2 days later
Hi Doctor,

Thanks for ur response, its of great help, will start it soon, further Is Axepta or other medicine like this is warm in nature? as Ashwagandha is warm in nature, which generates extra heat.

Further, please share your personal/ professional email I'd or contact details, will keep you updated regarding the progress, if that helps in my brothers condition, hope that can also support in improving other patients too.

Regards
XXXX
+0000
doctor
Answered by Dr. Sudhir Kumar 11 hours later
Brief Answer:
Axepta is not warm.

Detailed Answer:
Thank you for getting back.

Axepta or similar medicines are not warm in nature, so, there is no need to worry about that aspect.

You can get the professional details from my blog, the link is posted above.

Best wishes,

Dr Sudhir Kumar MD DM (Neurology)


Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication ,  

Recent questions on  Atomoxetine

doctor1 MD

I have been taking Strattera for almost a month...I am 59 years old...yesterday my urine flow was down to a dribble..no other symptons before..I have been drinking lots of water...yet still very low stream oh yes...a few days before my left testicle felt sore...not som much today

doctor1 MD

I have been a little sick. Today I tried to get ready for work in the dark. Power outtage. I teach kindergarten and have been under serious stress. When I got to my car, I had faster heart palpitations. That has been an hour ago. I have panic attack disorder, so I took one of the klonopin and went to bed. It still felt fast after the hour, but not as fast. I took my pulse for 15 seconds on my neck. It was 27, so I think it was 108 for the minute. I am 58, 5'3" and my blood pressure is always low. I have a heart valve that backflows into the ventrical when blood is pumped to the main artery, diagnosed about 4 years ago and had the dye procedure that showed that all of my arteries are clear, at that time. My cholestorol is usually borderline and a little above at times. I do not eat much salt and I usually do not eat that much: cereal, fruits, vegetables, occasional meat, but I do love ice cream and have it a few times a week lately. I did feel weak from the cold I have been fighting. I also took some antiviral drugs for I feared that I was going to have a herpes outbreak. I did not. I take trazadone for night terrors, paxil for depression and strattera for ADHD also. I just took my pulse again. It is still 108.

doctor1 MD

My son is currently taking atomoxetine 80 mg and serttaline 50 mg and has been experiencing hallucinations and paranoyia. He went to the ER last night and they discharged him this morning. Should he continue taking this medication? Can he skip the...

doctor1 MD

I am currently taking Nefazadone for depression and Straterra for ADHD . I am thinking of switching anti-depressants. I'm considering Pristiq . I'm trying to do some research for my doctor to minimize trial and error. Would Pristiq work well with...

doctor1 MD

my son has a growth hornmone deficiency and is also been diagnosed with ADHD, He is currently getting a shot of nutropin (1.6) nightly and takes 10 mg/2 x daily of Adderall and 40 mg daily of strattera....do these meds work well together... i have noticed everytime they up the dosage on his growth hormone we have to change the dosage on his adhd meds or add another one.

doctor1 MD

Hello. I am a 19 yr old female. For the past month, I have had little to no appetite , and when I do eat I have diarrhea immediately afterwards. I sometimes notice red blood on my stool and in the water but not always. Some medical history, I have had my gallbladder removed a year ago, and am currently on a few medications: Lamictol, Abilify, Concerta , and Strattera . I have lost approximently twenty pounds in the last month ( though that may possibly from the concerta). I would just like to be able to enjoy a meal without becoming sick afterwards.